[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

[IP] Re: IP - red painful welts



 I had the exact same problem about ten years ago with Humalog and all of my
infusion sites - I was using Minimed Silhouettes and Quicksets. It was suggested
that it was an allergic reaction between the plastic cannula and the
preservative in the Humalog. I switched to Novalog and have had no such problems
ever since. Pam

Sent from my iPad

 > On Apr 29, 2014, at 9:32 AM, email @ redacted
(insulin-pumpers-digest) wrote:
> 
> I am getting these marble-sized red painful welts at infusion sites.  They
> develop after I remove my pod.  
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org
Follow us at https://www.twitter.com/insulinpumpers
Make a long URL short at http://type1.org